Vol. 14, No. 3, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Analysis of the linear sampling method for imaging penetrable obstacles in the time domain

Fioralba Cakoni, Peter Monk and Virginia Selgas

Variations of a class of Monge–Ampère-type functionals and their applications

Haodi Chen, Shibing Chen and Qi-Rui Li

$L^2$-boundedness of gradients of single-layer potentials and uniform rectifiability

Laura Prat, Carmelo Puliatti and Xavier Tolsa

Recurrence for smooth curves in the moduli space and an application to the billiard flow on nibbled ellipses

Krzysztof Frączek

Nonlinear spectral decompositions by gradient flows of one-homogeneous functionals

Leon Bungert, Martin Burger, Antonin Chambolle and Matteo Novaga

Restriction of toral eigenfunctions to totally geodesic submanifolds

Xiaoqi Huang and Cheng Zhang

A gap theorem for $\alpha$-harmonic maps between two-spheres

Tobias Lamm, Andrea Malchiodi and Mario Micallef

Stable self-similar blow-up for a family of nonlocal transport equations

Tarek M. Elgindi, Tej-eddine Ghoul and Nader Masmoudi

Potential well theory for the derivative nonlinear Schrödinger equation

Masayuki Hayashi

Monomial convergence on $\ell_r$

Daniel Galicer, Martín Mansilla, Santiago Muro and Pablo Sevilla-Peris